# SDR SWAA2021082327800

- Difficulty date: February 13, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 60,203 hours, 35,450 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Attach Fitting
- Part number: 114A50203
- Part serial: 00128
- Condition: Cracked
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 LEADING EDGE SLAT ACTUATOR ATTACHE POINT EVIDENCE OF CRACKS EMINATING FROM FASENER HOLES / REMOVED AND REPLACED #2 SLAT; RIG AND OPS CHECKED OK PER M/M 27-81-21 POS#2 PN; 114A5020-3 SN OFF; 00128 SN ON; 001506
